# SDR USAA2012101600004

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8098
- Condition: Low Pressure
- Location: L2 Door
- Part time: 31,661 hours, 11,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LOW PRESSURE IN RESERVOIR OF ESCAPE SLIDE AT DOOR 832 (L2).  REPLACED ESCAPE SLIDE AT DOOR 832 (L2) IAW JOB CARD 26C83252008.
